# SDR 9722162705

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND CEILING EMERGENCY LIGHT ROW 8 INOPERATIVE.  CLEANED CORRODED TERMINALS AND INSTALLED SERVICEABLE BATTERIES.  OPERATIONAL CHECK OK.
